Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Is there any side effect of lupikril ?

When I went for routine check up my doctor prescribed me ECOSPRIN AV 75. 20 and LUPIKRILL saying that my blood cholesterol is slightly high. But now he has stopped the first tablet and asked to continue the LUPIKRIL. Kindly advise me if to continue this tablet and are side effects in taking this? My age is 61 , Gender Male
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  520
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, welcome to H.C.M.Forum. the treatment success solely depends upon the trust on the doctor but not on the drug. when your doctor says you take it, the doctor look after the side effects and all. any drug will have side effects, appearent in some people and absent in some. the treatment given by him is good. stoped the ecosprin as he found side effects in your bodysubclinically.thank you.
Answered: Mon, 12 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor